# SDR YENA2025081200825

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,296 hours, 1,170 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensing Element
- Condition: Faulted
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#348, LAS-JFK. (ETOPS) "AIR APU BLEED LEAK ECAM FOLLOWED BY ENG 1 BLEED AND PACK 1 FAULT ( APU BLEED AIR SUPPLY SYSTEM ); REF LOG PAGE 4292814 ITEM 2 (REPLACED APU OVERHEAT SENSING ELEMENTS 18HF AND Q9HF IAW AMM 36-22-17. OPS CHK GOOD) REPLACED SENSING ELEMENT 18HF AND 19HF IAW AMM 36-22-17. OPS CHK GOOD. MDDR CLEARED. MX-4 UPDATED.
